# SDR AWXA200500850

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 7374Y0
- Aircraft serial: 23684
- Aircraft time: 53,632 hours, 32,144 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Failed
- Location: Heat Controller
- Part time: 27,891 hours, 17,190 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - SMOKE - FLT 0075 - PILOT REPORTED ON GROUND THAT THE A1 CB POPPING AND WONT RESET.  MAINTENANCE REMOVED AND REPLACED THE PITOT STATIC WINDOW HEAT MODULE ON P5.  ALSO, SEVERAL WIRES WERE BURNED IN THAT VICINITY.  REMOVED AND REPLACED WIRES ON WINDOW HEAT CONTROLLER PANEL IAW BOEING 737-300 AMM 30-41-00-5.  OPERATIONAL CHECKS GOOD.  VENDOR COULD NOT VERIFY FAULT DUE TO ARCING FROM AN EXTERNAL SOURCE WHICH BURNED A HOLE IN THE RIGHT REAR VERTICAL EDGE OF COVER. THREE LAMPS WERE FOUND DIM AND THE TOGGLE SWITCH, S7, CAP CUSHION WAS MISSING.  THE UNIT WAS INSPECTED, REPAIRED AND TESTED IAW OHM 30-01-06 REV.11.
